Description of completely irreducible representations of a semi-simple complex Lie group
Doklady Akademii Nauk, Tome 171 (1966) no. 1, pp. 25-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_1_a4,
author = {D. P. Zhelobenko and M. A. Naimark},
title = {Description of completely irreducible representations of a semi-simple complex {Lie} group},
journal = {Doklady Akademii Nauk},
pages = {25--28},
year = {1966},
volume = {171},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_1_a4/}
}
TY - JOUR AU - D. P. Zhelobenko AU - M. A. Naimark TI - Description of completely irreducible representations of a semi-simple complex Lie group JO - Doklady Akademii Nauk PY - 1966 SP - 25 EP - 28 VL - 171 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1966_171_1_a4/ LA - ru ID - DAN_1966_171_1_a4 ER -
D. P. Zhelobenko; M. A. Naimark. Description of completely irreducible representations of a semi-simple complex Lie group. Doklady Akademii Nauk, Tome 171 (1966) no. 1, pp. 25-28. http://geodesic.mathdoc.fr/item/DAN_1966_171_1_a4/